# SDR SIMA20141008019

- Difficulty date: October 8, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,839 hours, 29,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12041320065
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE FWD FUSELAGE I SKIN LT FWD.  R & R FWD FUSELAGE I LT FWD SKIN IAW SRM 53-11-01, 51-40-02 03 06 08, ETN-EM-53-235 & ETN-EM-51-11.
